MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-CAN,SPRAY,7.1-OZ,SALINE,WOUND WASH,S

MEDLINE INDUSTRIES, LP MEDLINE; DBD-CAN,SPRAY,7.1-OZ,SALINE,WOUND WASH,S
Catalog Number MDSALINE7
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Osteomyelitis (4533)
Date of Event 03/24/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the user, "the product was used to clean a pressure wound on my right foot by healthcare professionals and me.The pressure wound was a result of a bone fracture.The doctors prescribed different antibiotics a couple of times to clear skin infection and the iv antibiotic infusion was prescribed to clear the bones infection (30 days long) after the surgery".The customer stated that the treatment was not successful because the "bones in my right leg were also infected and i had tobe treated for chronic osteomyelitis at the hospital".The customer stated was not completely certain this was the fault of the saline but felt that it might be.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
According to the user, "the product was used to clean a pressure wound on my right foot by healthcare professionals and me.The pressure wound was a result of a bone fracture.The doctors prescribed different antibiotics a couple of times to clear skin infection and the iv antibiotic infusion was prescribed to clear the bones infection (30 days long) after the surgery".

Brand Name
MEDLINE
Common Device Name
DBD-CAN,SPRAY,7.1-OZ,SALINE,WOUND WASH,S
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
MDR Report Key25022166
Report Number1417592-2026-00645
Device Sequence Number13293699
Product Code FRO
UDI-Device Identifier10193489089356
UDI-Public10193489089356
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
R-25-267
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDSALINE7
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
R-25-267
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite